PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 3 | 529-538
Tytuł artykułu

Cycle-pancyclism in bipartite tournaments II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let T be a hamiltonian bipartite tournament with n vertices, γ a hamiltonian directed cycle of T, and k an even number. In this paper the following question is studied: What is the maximum intersection with γ of a directed cycle of length k contained in T[V(γ)]? It is proved that for an even k in the range (n+6)/2 ≤ k ≤ n-2, there exists a directed cycle $C_{h(k)}$ of length h(k), h(k) ∈ {k,k-2} with $|A(C_{h(k)}) ∩ A(γ)| ≥ h(k)-4$ and the result is best possible. In a previous paper a similar result for 4 ≤ k ≤ (n+4)/2 was proved.
Słowa kluczowe
Wydawca
Rocznik
Tom
24
Numer
3
Strony
529-538
Opis fizyczny
Daty
wydano
2004
otrzymano
2003-09-10
poprawiono
2004-04-30
Twórcy
  • Instituto de Matemáticas, UNAM, Universidad Nacional Autónoma de México, Ciudad Universitaria, 04510, México, D.F. MÉXICO
Bibliografia
  • [1] B. Alspach, Cycles of each length in regular tournaments, Canadian Math. Bull. 10 (1967) 283-286, doi: 10.4153/CMB-1967-028-6.
  • [2] L.W. Beineke, A tour through tournaments or bipartite and ordinary tournaments: A comparative survey. J. London Math. Soc. Lect. Notes Ser. 52 (1981) 41-55.
  • [3] L.W. Beineke and V. Little, Cycles in bipartite tournaments, J. Combin. Theory (B) 32 (1982) 140-145, doi: 10.1016/0095-8956(82)90029-6.
  • [4] C. Berge, Graphs and hypergraphs (North-Holland, Amsterdam, 1976).
  • [5] J.C. Bermond and C. Thomasen, Cycles in digraphs, A survey, J. Graph Theory 5 (1981) 145-147, doi: 10.1002/jgt.3190050102.
  • [6] H. Galeana-Sánchez and S. Rajsbaum, Cycle-Pancyclism in Tournaments I, Graphs and Combinatorics 11 (1995) 233-243, doi: 10.1007/BF01793009.
  • [7] H. Galeana-Sánchez and S. Rajsbaum, Cycle-Pancyclism in Tournaments II, Graphs and Combinatorics 12 (1996) 9-16, doi: 10.1007/BF01858440.
  • [8] H. Galeana-Sánchez and S. Rajsbaum, Cycle-Pancyclism in Tournaments III, Graphs and Combinatorics 13 (1997) 57-63, doi: 10.1007/BF01202236.
  • [9] H. Galeana-Sánchez and S. Rajsbaum, A Conjecture on Cycle-Pancyclism in Tournaments, Discuss. Math. Graph Theory 18 (1998) 243-251, doi: 10.7151/dmgt.1080.
  • [10] H. Galeana-Sanchez, Cycle-Pancyclism in Bipartite Tournaments I, Discuss. Math. Graph Theory 24 (2004) 277-290, doi: 10.7151/dmgt.1231.
  • [11] G. Gutin, Cycles and paths in semicomplete multipartite digraphs, theorems and algorithms: A survey, J. Graph Theory 19 (1995) 481-505, doi: 10.1002/jgt.3190190405.
  • [12] R. Häggkvist and Y. Manoussakis, Cycles and paths in bipartite tournaments with spanning configurations, Combinatorica 9 (1989) 33-38, doi: 10.1007/BF02122681.
  • [13] L. Volkmann, Cycles in multipartite tournaments, results and problems, Discrete Math. 245 (2002) 19-53, doi: 10.1016/S0012-365X(01)00419-8.
  • [14] C.Q. Zhang, Vertex even-pancyclicity in bipartite tournaments, J. Nanjing Univ. Math. Biquart 1 (1981) 85-88.
  • [15] K.M. Zhang and Z.M. Song, Cycles in digraphs, a survey, J. Nanjing Univ., Nat. Sci. Ed. 27 (1991) 188-215.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1250
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.